Nonoscillation and asymptotic behaviour for third order nonlinear differential eruptions


Creative Commons License

Tiryaki A., Celebi A.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.48, no.4, pp.677-685, 1998 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 4
  • Publication Date: 1998
  • Doi Number: 10.1023/a:1022431405010
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.677-685

Abstract

In this paper we consider the equation